# SDR DALA2018090605455

- Difficulty date: September 5, 2018
- Submitted: September 6, 2018
- Operation: Air carrier
- Aircraft: N680DA
- Make and model: Boeing 757232
- Aircraft serial: 26956
- Aircraft time: 82,337 hours, 36,965 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERCOSTAL OF STA 1380 AND S27R AT AFT CARGO COMPARTMENT. (LEVEL CORROSION 2) ANGLE (SHEAR TIE) WAS REPLACED PER DWG 146N5421 REV B AND SRM 51-40-02.
